C

Chronotropic

A friend suggested that I take Alluna to help me sleep. It's supposed to be an "all natural" sleep aid that doesn't make you groggy in the morning. I took one last night to see if it was for real and while I did fall asleep a bit earlier it left me groggy in the morning.

Just thought I would share that in case anyone else thinks about using this sleep aid for the MCAT.
 

vixen

I like members
10+ Year Member
15+ Year Member
Oct 17, 2000
5,760
1
41
upstate ny
Visit site
Status (Visible)
again, i wouldnt start changing any of your sleep, dietary habits etc....not a good idea....and yes, those sleep aids do leave you groggy, i wouldnt start using them now....i can't see how they're ALL natural...
 

vixen

I like members
10+ Year Member
15+ Year Member
Oct 17, 2000
5,760
1
41
upstate ny
Visit site
Status (Visible)
oh, if you need help falling asleep...work out for 1-2hrs a day....it'll help you focus when you do study, make you overall feel better and get you right to sleep....even 45mins of some cardio a day :)
 
About the Ads

floquet

Junior Member
7+ Year Member
15+ Year Member
Jun 12, 2002
10
0
Visit site
Status (Visible)
has anyone tried Ambien? It's prescription but supposedly it doesn't affect your normal sleep cycles (i.e., REM stage, etc) and you wake up feeling completely rested after sleeping only 6-7 hours. I was thinking about taking it the night before MCAT.
 

Jonkst

Senior Member
15+ Year Member
Mar 20, 2002
209
0
Florida
Visit site
Status (Visible)
I wouldn't do the Ambien thing. I know someone who has a prescription to it, and it really knocks her out. We're talking nothing wakes her up, and you wouldn't want to oversleep on MCAT day (it might hurt your verbal a little bit to come in halfway through). Also, she is known to be quite out of it for a few hours of the morning. Don't know if its due to the medication or due to the problem she takes the medication for.
 

floquet

Junior Member
7+ Year Member
15+ Year Member
Jun 12, 2002
10
0
Visit site
Status (Visible)
Hmm, I've taken it before and I've never had that kind of effect in the morning. The half life of it is really short (like 3 hours) so it clears our of your system pretty fast. The only side effect I've experienced are really weird (not scary) dreams.

When I take antihistamines or Xanax I usually have a really bad hangover in the morning (i.e., I'm tired until noon at least and my limbs feel soo heavy). I don't know if it is becuse they affect sleep cycles differently, or what.

Anyway, I wouldn't recommend taking anything new on the night before the MCAT. But if you've tried it before and now how you'll respond to it, then go for it.

Christina
 
This thread is more than 18 years old.

Your message may be considered spam for the following reasons:

  1. Your new thread title is very short, and likely is unhelpful.
  2. Your reply is very short and likely does not add anything to the thread.
  3. Your reply is very long and likely does not add anything to the thread.
  4. It is very likely that it does not need any further discussion and thus bumping it serves no purpose.
  5. Your message is mostly quotes or spoilers.
  6. Your reply has occurred very quickly after a previous reply and likely does not add anything to the thread.
  7. This thread is locked.
About the Ads